# SDR DALA2025102307751

- Difficulty date: October 21, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 90,828 hours, 41,765 cycles
- Engine: Cfmint CFM565A3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND POST FLIGHT INSPECTION FOUND NR 1 ENGINE AD EVIDENCE OF A BIRD STRIKE INSIDE THE ENGINE COWLING, ALL ENGINE INDICATIONS NORMAL. C/A: CW AMM 05-51-14 INSPECTION, CLEANED DEBRIS , NO DAMAGE NOTED, DEFER BOROSCOPE INSPECTION ON MON. FOR 25 FLT HR OR 10 FLT CYCLE WISHEVER COME FIRST PER PARA 4-C AMM 72-00-00-200-001-A. REMOVED PLUGS 1,4,8,13,15 AND TURNING PAD FOR BOROREFA320 AMM 72-00. COMPLIED WITH BORESCOPE INSPECTION FOR BIRDSTRIKE ON NR 1 ENGINE, NO RESTRICTIVE DAMAGE FOUND REF  AMM 72-00-00-200-001 A. REF LOG 7372885 FOR ONE TIME FOLLOW UP BORESCOPE. REINSTALLED PLUGS 1,4,8,13,15 AND TURNING PAD PER A320 AMM 72-00. (LP: 7372877)
